# SDR C2XA08CL132

- Difficulty date: December 10, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 23,042 hours, 17,049 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Frayed
- Location: Anti Ice T Switc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT NR 2118 THE CREW REPORTED A STAB A/I FAIL MSG IN CLIMBOUT FROM CLE. THE CREW COMPLETED THE QRH INSTRUCTIONS AND MSG WAS STILL THERE. THE ACFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE STAB ANTI/ICE VALVE AND REPAIRED THE WIRE TO THE ANTI-ICE LEAK THERMAL SWITCH.  OPS CHECKS WERE GOOD.
